Abelian Hurwitz-Hodge integrals

Johnson, P. orcid.org/0000-0002-6472-3000, Pandharipande, R. and Tseng, H-H. (2011) Abelian Hurwitz-Hodge integrals. The Michigan Mathematical Journal, 60 (1). pp. 171-198. ISSN 0026-2285



Copyright, Publisher and Additional Information: © 2011 University of Michigan. This is an author produced version of a paper subsequently published in The Michigan Mathematical Journal. Uploaded in accordance with the publisher's self-archiving policy.
  • Accepted: 6 December 2010
  • Published: April 2011
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 13 Jun 2017 10:35
Last Modified: 18 Jul 2017 22:37
Published Version: http://doi.org/10.1307/mmj/1301586310
Status: Published
Publisher: University of Michigan
Refereed: Yes
Identification Number: https://doi.org/10.1307/mmj/1301586310

Share / Export